# SDR C77A202002290039

- Difficulty date: December 5, 2019
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LAST BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN RH AFT BEAM P/N 170-65669-004 UPPER SURFACE ON THE SUBJECT FLOOR BEAM. THE DAMAGE DIMENSIONS ARE REPORTED AS FOLLOWS: 1.0-INCH X .90 INCH TO A MAXIMUM DEPTH OF .023-INCH-DEEP AND 1.2 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .050-INCH-DEEP (REF FIGURE 1). AT THE TIME, VT-SAA REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2016-170-004235 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10-RE 02P. THE REPAIR DOES NOT AFFECT FCS BUT REQUIRES FOLLOW UP INSPECTIONS. THIS EO E175-53MR-235.1 IS BEING ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS. INSPECTION INSTRUCTIONS: TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH PER ETD2016-170-004235 ANAC DER FORM ATTACHED) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #10. THRESHOLD IS COUNTED SINCE NEW.
THIS EO IS NOT A MAJOR REPAIR; W.O.#2778845
